# SDR UPS98827024

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042N
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 879 AT LONG 24R, THE CUSP TIE FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED FITTING IAW DWG 3641004 AND SRM 53-2-0 FIG 8.
